# SDR DALA2016103107972

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 110,214 hours, 20,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 202 WALL MOUNT EMERGENCY LIGHT CLEAR LENS MISSING.  REPLACED THE LENS.  SYSTEM OPS NORMAL.
